Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on my paper: A general solution for the rectangular airfoil in supersonic flow


Author: John W. Miles
Journal: Quart. Appl. Math. 11 (1953), 246-246
DOI: https://doi.org/10.1090/qam/99979
MathSciNet review: QAM99979
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99979
Article copyright: © Copyright 1953 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website